| Catalog Number |
2C8851 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address - attn: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system nitroglycerin sets were leaking around one of the white connector sleeves on the sets.It was also reported that the sets were leaking around the white connectors (bushings) which connect the polyethylene lined tuning to the pumping segment.This was discovered during preparation of medication, prior to being dispensed.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
One actual device was received for evaluation.A visual inspection with the naked eye was performed which observed there was a twist at the assembly point of the tubing and the bushing.Functional tests were performed which included pressure test and clear passage under water tests and the results were not satisfactory.The reported condition was verified.The cause of the condition was determined to be an improper manual assembly during the manufactory process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.